| Model Number |
MMT-1760KPK |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Hyperglycemia (1905)
| Date of Event |
07/19/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
It was reported that the customer experienced high blood glucose levels.The customer¿s blood glucose level was 400 mg/dl.The customer had been using insulin pump system within 48 hours of reported high blood glucose event.The customer reported that they treated high blood glucose level with insulin pump bolus.Customer was neither in emergency room, nor admitted into hospital, nor was emergency medical services dispatched as a result of high blood glucose.The customer did not allege the insulin pump for under delivery.The insulin pump was on auto mode at the time of the incident.The insulin pump will not be returned for analysis.